# SDR AALA201712129033

- Difficulty date: December 11, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2047
- Condition: Inoperative
- Location: Pax Door
- Part time: 48,505 hours, 28,926 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. PASSENGER CREW DOOR 842 AT AFT GALLEY AREA DAMPING FUNCTION DID NOT OPERATE CORRECTLY, BUFFER HIT FUSELAGE. REPLACED DOOR DAMPER CYLINDER PER AMM 52-13-14-400-001-B.
